# SDR AALA20121102009

- Difficulty date: November 1, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 10,598 hours, 4,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHT AT 14A INOPERATIVE.  REPLACED LAMP AND CHANGED FUSE FOR EMERGENCY EXIT DOOR LIGHT AT 14A.  OPS CHECK NORMAL.
